Analyticity and compactness of semigroups of composition operators

Avicou, C, Chalendar, I and Partington, JR (2016) Analyticity and compactness of semigroups of composition operators. Journal of Mathematical Analysis and Applications, 437 (1). pp. 545-560. ISSN 0022-247X

Abstract

Metadata

Authors/Creators:
  • Avicou, C
  • Chalendar, I
  • Partington, JR
Copyright, Publisher and Additional Information: © 2016, Elsevier. This is an author produced version of a paper accepted for publication in Journal of Mathematical Analysis and Applications. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Analytic semigroup; Compact semigroup; Semiflow; Hardy space; Dirichlet space; Composition operators
Dates:
  • Published: 1 May 2016
  • Accepted: 8 January 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 15 Jan 2016 13:15
Last Modified: 20 Apr 2017 05:17
Published Version: http://dx.doi.org/10.1016/j.jmaa.2016.01.010
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.jmaa.2016.01.010

Share / Export

Statistics